# SDR FDEA201305291138

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 79,775 hours, 28,335 cycles
- Engine: Ge CF66D
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN PM SET TAKEOFF POWER ENG 2 N1 WAS 5 PERCENT ABOVE ENG 1 & 3.  REJECTED TAKE OFF DUE TO ENG 2 EXCEEDANCE ALERT AT 189KTS.  N2 PEAKED AT 101.1  PERFORMED BORESCOPE INSPECTION OF THE NR 2 ENGINE  HIGH PRESSURE COMPRESSOR AND HIGH PRESSURE TURBINE IAW AMM 72-00-00-6-1 PARA               2C.(1)(B) AND (C). NO LIMITING DEFECTS NOTED.  COMPLIED WITH INSPECTION PROCEDURES AMM 72-00-00-6-1.  PARA C FOR CORE ENGINE N2 OVERSPEED.               INSPECTED INTAKE AND EXHAUST, NO FAULTS FOUND.  COMPLIED WITH MEC VSV FEEDBACK STATIC RIG CHECK, NO FAULTS FOUND. REF AMM 73-20-01-2. BOROSCOPE COMPLIED WITH.   RUN AND LEAK CHECKED GOOD REFERENCE JRH.  AIRCRAFT OK FOR CONTINUED SERVICE.
